U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

I took plan b 2 weeks ago got my period a week ago and now im bleeding again

A female asked:
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Progesterone: Depending on where you are in your cycle when you take Plan B, you can have bleeding after taking this medication, so bleeding and/or spotting can be ... Read More
Dr. Stuart Hickerson
Family Medicine 32 years experience
Plan B: Most pills used for pregnancy prevention have a high dose of estrogen. This is probably why you are spotting. This should resolve and your regular ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 20-year-old female asked:
Dr. Anne Phelan-adams
A Verified Doctoranswered
A US doctor answeredLearn more
Plan B can disrupt..: ..your normal cycle. It is, after all, a hormone based contraceptive. Consider this "heavy bleeding" to be an early period. The interval between th... Read More
A 18-year-old female asked:
Dr. Stanley Swaby
Obstetrics and Gynecology 26 years experience
Question incomplete: Unsure of question asked. However, if you don't desire pregnancy you should start using regular contraception instead of frequent emergency contracept... Read More
A 18-year-old male asked:
Dr. Lori Semel
Pediatrics 35 years experience
Plan B: The plan b pill is hormonal. This can alter your normal cycle, your period may be irregular this month. If there was unprotected sex, be on the safe s... Read More
A 19-year-old female asked:
Dr. Vahe Yetimyan
General Practice 51 years experience
Hormonal problem.: Your body responding to a change in hormone levels. After about three months, if your regular periods have not resumed see your doctor. However, if th... Read More
A female asked:
Dr. Shari Schabowski
Specializes in Emergency Medicine
Hormones: Any type of change in hormones either due to pregnancy, or birth control pills or Plan B can result in irregular menses or spotting.
A 30-year-old female asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Can occur: Potential Side effects w emergency contraception include menstrual flow changes (spotting, bleeding, early or late period). Take pregnancy test & ... Read More
A 45-year-old female asked:
Dr. Marlan Schwartz
Obstetrics and Gynecology 35 years experience
Probably should: You likely are fine but it is not 100% effective. So, while you likely are not, after about 2 weeks from the event, I would take one to be sure.
A 19-year-old female asked:
Dr. John cuong Doan
Family Medicine 18 years experience
Your hormones are in: .. flux because of the plan B. Irregular periods and spotting could mean you may have some hormonal imbalance that could be affected by many differen... Read More
A 19-year-old female asked:
Dr. Natalie Sieb
Family Medicine 14 years experience
HPT: Only way to really find out is to take a pregnancy test! Sometimes the hormone in the Plan B can cause your period to be a little abnormal but not al... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership